# SDR 22AA201000072

- Difficulty date: June 27, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N822PB
- Make and model: Boeing 757-28A
- Aircraft serial: 23822
- Aircraft time: 84,895 hours, 29,148 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: RR211535E4
- Part serial: 30604
- Condition: Flamed Out
- Location: Zone 500
- Part time: 70,436 hours, 22,818 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

LT ENGINE FLAME OUT DURING CRUISE. PERFORMED IN FLIGHT START CHECK LIST, ENGINE RELIT, NO FURTHER PROBLEMS. DRAINED AND INSPECTED ALL ACFT FUEL TANKS SUMP IAW MM 12-11-03, ALSO PERFORMED LT ENGINE LP FUEL FILTERS BOWL INSP IAW MM 73-11-10. OPS CHECKED NORMAL DURING ENGINE RUN-UP IAW MM 71-00-00.
